# SDR HNAA2024022000117

- Difficulty date: January 14, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 46,015 hours, 41,596 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 78 S3-9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E017309 3 RIVETS WITH POSSIBLE CRACKS ON FRAME 78 BETWEEN STRINGERS 3R-9R.  : FURTHER INVESTIGATION OF 3 RIVETS WITH POSSIBLE CRACKS ON FR 78 BTW STR 3R-9R IAW EASI NDTM SHOWS ONLY 2 CRACKS. REPAIRED 1 CRACK ON FR 78 BTW STR 3R-4R AND 1 CRACK ON FR 78 BTW STR 8R-9R IAW PIEDMONT EO1-53-24-0083 AND EMB 145 SRM 53-32-01, ITEM 9, FIG 213.
